Welcome to our new Online Store!

0

Your Cart is Empty

Night Nurse 10 capsules

A complete night-time cold and flu treatment. Aids restful sleep.

Suitable for: Adults and children aged 16 years and over.
Active ingredients: Paracetamol, Promethazine Hydrochloride, Dextromethorphan Hydrobromide.
Warning: Contains paracetamol, not to be taken with other products containing paracetamol.